# SDR RAIA00304099

- Difficulty date: April 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 14,951 hours, 15,534 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade
- Condition: Peeling
- Location: Prop De Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIC- CREW REPORTED NR 1 ENGINE VIBRATION.  MAINTENANCE FOUND NR 1 PROP DE-ICE MAT PEELING OFF.  RESECURED MAT, OPS CK OK.
